INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Stochastic gravitoelectromagnetic inflation
Autor/es:
JOSE EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2006 vol. 642 p. 302 - 302
ISSN:
0370-2693
Resumen:
Gravitoelectromagnetic inflation was recently introduced to describe, in an unified manner, electromagnetic, gravitatory and inflaton fields in the early (accelerated) inflationary universe from a 5D vacuum state. In this Letter, we study a stochastic treatment for the gravitoelectromagnetic components AB=(Aì,ö), on cosmological scales. We focus our study on the seed magnetic fields on super-Hubble scales, which could play an important role in large scale structure formation of the universe.
rds']